The existence and uniqueness of the global solution for the viscoelastic-plate equation under nonlinear boundary conditions
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (11): 6741-6750    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
The existence and uniqueness of the global solution for the viscoelastic-plate equation under nonlinear boundary conditions
Wu Run-Heng1, Wang Dan-Xia2, Zhang Jian-Wen2
(1)北方工业大学理学院,北京 100041; (2)太原理工大学理学院,太原 030024
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn